On the valuation of double barrier options: computational aspects


Schröder, Michael


Document Type: Article
Year of publication: 2000
The title of a journal, publication series: The journal of computational finance
Volume: 3
Issue number: 4
Page range: 5-33
Place of publication: London
Publishing house: Incisive Media
ISSN: 1460-1559
Publication language: English
Institution: School of Business Informatics and Mathematics > Versicherungsmathematik (Bartels)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Schröder, Michael (2000) On the valuation of double barrier options: computational aspects. The journal of computational finance London 3 4 5-33 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item